# SDR SWAA2022021436725

- Difficulty date: May 29, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 20,870 hours, 9,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FORWARD CARGO COMPARTMENT FLOOR STRUCTURE: TRACK - TIEDOWN ASSEMBLY HAS CORROSION AT BS 436; BS 496; AND BS 500H+18; LBL 18.5; WL 156. / REMOVED CORRODED FORWARD CARGO FLOOR TRACK-TIEDOWN ASSEMBLY FROM BS500G +10' TO BS 500I LBL 18.5; WL 156 AND FABRICATED REPLACEMENT TIEDOWN-TRACK PO #690918 ITEM #HFAB53-TRA-017. FABRICATED REPAIR SPLICE LOCATED AT BS 500G +10' LB 18.5 PO #690900 ITEM #BAC 1520-2995 #7050T76511. INSTALLED REPLACEMENT TRACK AND SPLICE IAW B737-800 SRM-53-00-53-2R-3 AND DWB #143A7500 SHT 76
